# SDR WX0A2023110831886

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 34,379 hours, 21,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEAD FA REPORTED THAT THE FWD MEGAPHONE IS INOP / REMOVED AND REPLACED FWD MEGAPHONE BATTERIES W/REF TO AMM 25-65-51-920-001-A OPS TEST GOOD."
